Vol. 9, No. 3, 2016

Download this article
Download this article For screen
For printing
Recent Issues

Volume 12
Issue 7, 1397–1644
Issue 6, 1397–1642
Issue 5, 1149–1396
Issue 4, 867–1148
Issue 3, 605–866
Issue 2, 259–604
Issue 1, 1–258

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editors’ Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
Contacts
Author Index
To Appear
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Other MSP Journals
On the well-posedness of the generalized Korteweg–de Vries equation in scale-critical $\hat{L}^r$-space

Satoshi Masaki and Jun-ichi Segata

Vol. 9 (2016), No. 3, 699–725
Abstract

The purpose of this paper is to study local and global well-posedness of the initial value problem for the generalized Korteweg–de Vries (gKdV) equation in L̂r = {f S() : fL̂r = f̂Lr < }. We show (large-data) local well-posedness, small-data global well-posedness, and small-data scattering for the gKdV equation in the scale-critical L̂r-space. A key ingredient is a Stein–Tomas-type inequality for the Airy equation, which generalizes the usual Strichartz estimates for L̂r-framework.

Keywords
generalized Korteweg–de Vries equation, scattering problem
Mathematical Subject Classification 2010
Primary: 35Q53, 35B40
Secondary: 35B30
Milestones
Received: 28 July 2015
Revised: 17 November 2015
Accepted: 30 January 2016
Published: 17 June 2016
Authors
Satoshi Masaki
Laboratory of Mathematics
Institute of Engineering
Hiroshima University
Higashihiroshima, Hiroshima 739-8527
Japan
Jun-ichi Segata
Mathematical Institute
Tohoku University
6-3, Aoba, Aramaki, Aoba-ku
Sendai 980-8578
Japan